# SDR C2XA10CL002

- Difficulty date: January 3, 2010
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N16981
- Make and model: Emb EMB-145LR
- Aircraft serial: 145208
- Aircraft time: 24,509 hours, 18,263 cycles
- System (JASC): 5240 · Service Doors
- Part: Rod
- Part number: 14523092403
- Condition: Worn
- Location: Service Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAY FLT 2391 CREW REPORTED THAT THE SERVICE DOOR WOULD NOT CLOSE.  MAINTENANCE INSPECTED AND REPLACED THE CRANK ROD ASSY.  OPERATIONAL CHECKS WERE GOOD.
